# SDR HALA2013090900114

- Difficulty date: September 9, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 81,716 hours, 33,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 145T8629T3
- Condition: Corroded
- Location: Bs 1004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1004, BL 0 - LBL 6, WL 112 CORROSION AROUND NUT PLATES.  REMOVED NUT PLATES AND FOUND TEE SPLICE OUT OF LIMITS.  REPAIRED TEE SPLICE IAW SRM 51-40-02-0G, ON NRC 00171.
